Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Am I pregnant as I am having tender breast, headaches, frequent urination and tummy is looking bigger ?

hi i had brown spotting a few days in a row a few weeks ago i stopped the depo injection in november 2010 and have unprotected sex ever sence.and ive done a few pregnany tests over the last 5 months and they have came back negivate. ive had real bad acne and a few weeks ago i had tender breast wanting to eat food ive usually eat. head aches going to the toilet more. now im more tired than ever after coming home, im still having unprotected sex almost 3 times a week or 3 dayas in a row around the same time every time we have sex. tummy seems to alot bigger than normal. could i be pregnant . as we want to be pregnant
Asked On : Wed, 11 May 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
definitely u could be pregnant.
u have no major problem.
u should sex during fertile period of menstruation so chance become high.
it around 10 to 20 days of ur menstruation.
it take time to conceive .
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor